# SDR JJBA20210226008

- Difficulty date: February 26, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vortilon
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H L/E NO 3 UNDER VORTILLONS NO 3 ET NO 4 CRACK FOUND. LH WING LEADING EDGE III CRACK UNDER #3 AND #4 VORTILLONS REPAIRED
